Show simple item record

dc.contributor.authorJin, Zhiren ( )
dc.date.accessioned2021-01-29T15:58:25Z
dc.date.available2021-01-29T15:58:25Z
dc.date.issued2003-12-09
dc.identifier.citationJin, Z. (2003). Rate of convergence for solutions to Dirichlet problems of quasilinear equations. Electronic Journal of Differential Equations, 2003(122), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13173
dc.description.abstractWe obtain rates of convergence for solutions to Dirichlet problems of quasilinear elliptic (possibly degenerate) equations in slab-like domains. The rates found depend on the convergence of the boundary data and of the coefficients of the operator. These results are obtained by constructing appropriate barrier functions based on the structure of the operator and on the convergence of the boundary data.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic boundary value problemsen_US
dc.subjectAsymptotic behavior of solutionsen_US
dc.subjectUnbounded domainsen_US
dc.subjectBarriersen_US
dc.titleRate of convergence for solutions to Dirichlet problems of quasilinear equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record